Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On Qlaira 2, have frequent pricking in hands and feet, intermittent numbness in baby toe, leg pain, anxiety. Should I stop the pill?

Hi, I m 25 year old female who started Qlaira 2 and half weeks. I ve been experiencing pins n needle sensation frequently in my hands n feet , also yesterday my left baby toe has a odd numbing sensation on and off and i keep getting pains in my legs as well as an axious feeling, I m concerned if I should stop the pill or just finish the first pack.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
If the side effects of one medication are more than benefits you should stop taking them.
You should consult with your doctor to start another method of contraception.
Take care of your self
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor